Nontrivial solutions of quasilinear elliptic equations with natural growth term

Marco Degiovanni, Alessandra Pluda

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

We prove the existence of multiple solutions for a quasilinear elliptic equation containing a term with natural growth, under assumptions that are invariant by diffeomorphism. To this purpose we develop an adaptation of degree theory.
Original languageEnglish
Title of host publicationSolvability, regularity, and optimal control of boundary value problems for PDEs
EditorsFavini A., Rocca E., Schimperna G., Sprekels J. Colli P.
Pages183-215
Number of pages33
DOIs
Publication statusPublished - 2017

Publication series

NameSPRINGER INDAM SERIES

Keywords

  • Degree theory, divergence form, invariance by diffeomorphism, multiple solutions, natural growth conditions, quasilinear elliptic equations

Fingerprint

Dive into the research topics of 'Nontrivial solutions of quasilinear elliptic equations with natural growth term'. Together they form a unique fingerprint.

Cite this